SXU’s Prof. Abdul-Majid Wazwaz publishes fourteen papers in professional journals

Professional Development Spring 2016

External Examiner for a Ph.D  Thesis:

I was invited by the HITEC University Taxila, Taxila Cantt, Pakistan, to review the Ph. D thesis titled: “Some Wavelet Schemes for Nonlinear Differential Equations”, in the area of Nonlinear Differential Equations and its treatment by Wavelet Schemes.  The topics examined in this project appear in various areas of Physics, Applied Mathematics, Scientific Applications and Engineering.  The two types of wavelets, namely time-scale wavelets and time-frequency wavelets were explained and examined by the candidate.

Publications:

A second set of fourteen, ocean engineering, chemical engineering, and biomathematics. The works cover four significant areas of solitary waves theory, numerical analysis, mathematical physics, and oxygen diffusion and non-isothermal reaction-diffusion.  The research work was conducted in distinct main streams, namely, solitary waves theory, mathematical physics, mathematical chemistry and numerical analysis.  The articles which were published are:

  1. The generalized Kaup-Boussinesq equation for water wave: Multiple soliton solutions, Waves in Random and Complex Media, 25(4) (2015) 473–481.
  2. Peakons and soliton solutions of newly Benjaniin-Bona-Mahony-like equations, Nonlinear
  3. An advanced study on the solution of nanofluid flow problems via Adomian method, Applied Mathematics Letters, 46 (2015) 117–122.
  4. Modified Kadomysev-Petviasvili equation in (3+1) dimensions: multiple wave-front wave solutions, Communications in Theoretical Physics, (2015) In Press.
  5. Multiple kink solutions for the second heavenly equation and the asymmetric heavenly equation, Proceedings of the Romanian Academy, Series A, (2015) In Press.
  6. Oxygen and Carbon substrate concentrations in microbial floc particles by the Adomian decomposition method, MATCH: Commun.  Math. Comput. Chem.  73 (2015) 785–796.
  7. New (3+1)-dimensional nonlinear evolution equations with mKdV equation constituting its main part: multiple soliton solutions, Chaos, Solitons and Fractals, 76 (2015) 93–97.
  8. On soliton dynamics of the generalized Fisher equation with time-dependent coefficients, Romanian Reports in Physics, (2015) In Press.
  9. Negative-order mKdV equations: multiple soliton and multiple singular soliton solutions, Mathematical Methods in the Applied Sciences, 39 (2016) 661–667.
  10. Solving new fourth-order Emden-Fowler type  equations by the Adomian decomposition method, International Journal of Computational Methods in Engineering Science and Mechanics, 16 (2) (2015) 121–131.
  11. An efficient semi-numerical technique for solving nonlinear singular boundary value problems arising in various physical models, (with R. Singh), International J. Of Computer Mathematics, DOI: 10.1080/00207160.2015.1045888 (2015) In Press.
  12. New (3+1)-dimensional equation with KdV equation constituting its main part: multiple soliton solutions, Mathematical Methods in the Applied Sciences, 39 (2016) 886–891.
  13. Kadomtsev-Petviashvili hierarchy: N-soliton solutions and distinct dispersion relations, Applied Mathematics Letters, 45 (2015) 86–92.
  14. Gaussian solitary wave solutions for nonlinear evolution equations with logarithmic nonlinearities, Nonlinear Dynamics, 83 (2016) 591–596.

The articles above are sole-authored or co-authored and were accepted and published in professional journals.